Alert archive / California / Red Flag Warnings in 2014
Red Flag Warning 2, NWS Hanford, CA
NWS Hanford, CA issued this red flag warning at Jan 23, 2014, 2:24 PM PST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2014, 2:24 PM PST (22:24 UTC)
- Expired
- Jan 24, 2014, 9:00 PM PST
- In force
- 31 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
521 WWUS86 KHNX 232224 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 224 PM PST THU JAN 23 2014 CAZ291-292-295-240530- /O.NEW.KHNX.FW.W.0002.140123T2224Z-140125T0000Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- KERN COUNTY MOUNTAINS- 224 PM PST THU JAN 23 2014 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM PST FRIDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE KERN COUNTY MOUNTAINS AND THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR STRONG GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. STRONG OFFSHORE FLOW WILL BRING GUSTY DOWNSLOPING WINDS THROUGH AND BELOW THE MOUNTAIN PASSES AND CANYONS AND INTO THE SOUTH END OF THE SAN JOAQUIN VALLEY THIS AFTERNOON THROUGH FRIDAY AFTERNOON. * AFFECTED AREA...THE KERN COUNTY PORTIONS OF FIRE WEATHER ZONE 291 SOUTHWESTERN SAN JOAQUIN VALLEY AND FIRE WEATHER ZONE 292 SOUTHEASTERN SAN JOAQUIN VALLEY...AND THE VALLEY FACING SLOPES OF FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS. THE AREA INCLUDES THROUGH AND BELOW TEHACHAPI PASS...HART FLAT...THE GRAPEVINE...ARVIN...BAKERSFIELD...METTLER...AND BUTTONWILLOW. * WINDS...EAST TO SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY AND UP TO 60 MPH IN THE MOUNTAINS. * TIMING...CONTINUING THROUGH FRIDAY AFTERNOON. * RELATIVE HUMIDITY...BELOW 15 PERCENT...WITH SOME AREAS AS LOW AS 6 PERCENT FOR 6 TO 8 HOURS. * IMPACTS...IF FIRE IGNITION OCCURS THERE COULD BE RAPID SPREAD AND EXTREME BEHAVIOR WITH THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BEAN
4 follow-up statements
235 WWUS86 KHNX 240513 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 913 PM PST THU JAN 23 2014 CAZ291-292-295-241315- /O.CON.KHNX.FW.W.0002.000000T0000Z-140125T0000Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- KERN COUNTY MOUNTAINS- 913 PM PST THU JAN 23 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE KERN COUNTY MOUNTAINS AND THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR STRONG GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. STRONG OFFSHORE FLOW WILL BRING GUSTY DOWNSLOPING WINDS THROUGH AND BELOW THE MOUNTAIN PASSES AND CANYONS AND INTO THE SOUTH END OF THE SAN JOAQUIN VALLEY THIS AFTERNOON THROUGH FRIDAY AFTERNOON. * AFFECTED AREA...THE KERN COUNTY PORTIONS OF FIRE WEATHER ZONE 291 SOUTHWESTERN SAN JOAQUIN VALLEY AND FIRE WEATHER ZONE 292 SOUTHEASTERN SAN JOAQUIN VALLEY...AND THE VALLEY FACING SLOPES OF FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS. THE AREA INCLUDES THROUGH AND BELOW TEHACHAPI PASS...HART FLAT...THE GRAPEVINE...ARVIN...BAKERSFIELD...METTLER...AND BUTTONWILLOW. * WINDS...EAST TO SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY AND UP TO 60 MPH IN THE MOUNTAINS. * TIMING...CONTINUING THROUGH FRIDAY AFTERNOON. * RELATIVE HUMIDITY...BELOW 15 PERCENT...WITH SOME AREAS AS LOW AS 6 PERCENT FOR 6 TO 8 HOURS. * IMPACTS...IF FIRE IGNITION OCCURS THERE COULD BE RAPID SPREAD AND EXTREME BEHAVIOR WITH THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ JDB
867 WWUS86 KHNX 241307 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 507 AM PST FRI JAN 24 2014 CAZ291-292-295-250000- /O.CON.KHNX.FW.W.0002.000000T0000Z-140125T0000Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- KERN COUNTY MOUNTAINS- 507 AM PST FRI JAN 24 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE KERN COUNTY MOUNTAINS AND THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY... * AFFECTED AREA...THE KERN COUNTY PORTIONS OF FIRE WEATHER ZONE 291 SOUTHWESTERN SAN JOAQUIN VALLEY AND FIRE WEATHER ZONE 292 SOUTHEASTERN SAN JOAQUIN VALLEY...AND THE VALLEY FACING SLOPES OF FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS. THE AREA INCLUDES THROUGH AND BELOW TEHACHAPI PASS...HART FLAT...THE GRAPEVINE...ARVIN...BAKERSFIELD...METTLER...AND BUTTONWILLOW. * WINDS...EAST TO SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY AND UP TO 60 MPH IN THE MOUNTAINS. * TIMING...CONTINUING THROUGH FRIDAY AFTERNOON. * RELATIVE HUMIDITY...BELOW 15 PERCENT...WITH SOME AREAS AS LOW AS 6 PERCENT FOR 6 TO 8 HOURS. * IMPACTS...IF FIRE IGNITION OCCURS THERE COULD BE RAPID SPREAD AND EXTREME BEHAVIOR WITH THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ DS
250 WWUS86 KHNX 242200 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 200 PM PST FRI JAN 24 2014 CAZ291-292-295-250500- /O.EXT.KHNX.FW.W.0002.000000T0000Z-140125T0500Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- KERN COUNTY MOUNTAINS- 200 PM PST FRI JAN 24 2014 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE KERN COUNTY MOUNTAINS AND THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY... * AFFECTED AREA...THE KERN COUNTY PORTIONS OF FIRE WEATHER ZONE 291 SOUTHWESTERN SAN JOAQUIN VALLEY AND FIRE WEATHER ZONE 292 SOUTHEASTERN SAN JOAQUIN VALLEY...AND THE VALLEY FACING SLOPES OF FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS. THE AREA INCLUDES THROUGH AND BELOW TEHACHAPI PASS...HART FLAT...THE GRAPEVINE...ARVIN...BAKERSFIELD...METTLER...AND BUTTONWILLOW. * WINDS...EAST TO SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY AND UP TO 60 MPH IN THE MOUNTAINS. * TIMING...CONTINUING THROUGH THIS EVENING. * RELATIVE HUMIDITY...BELOW 15 PERCENT...WITH SOME AREAS AS LOW AS 6 PERCENT FOR 6 TO 8 HOURS. * IMPACTS...IF FIRE IGNITION OCCURS THERE COULD BE RAPID SPREAD AND EXTREME BEHAVIOR WITH THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SANGER WEATHER.GOV/HANFORD
638 WWUS86 KHNX 250458 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 858 PM PST FRI JAN 24 2014 CAZ291-292-295-250600- /O.EXP.KHNX.FW.W.0002.000000T0000Z-140125T0500Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- KERN COUNTY MOUNTAINS- 858 PM PST FRI JAN 24 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PST THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE KERN COUNTY MOUNTAINS AND THE KERN COUNTY PORTION OF THE SAN JOAQUIN VALLEY... WINDS HAVE DECREASED OVER THE AREA BELOW WARNING CRITERIA AND HUMIDITY VALUES HAVE RECOVERED. THE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ BARLOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this red flag warning went out at Jan 23, 12:15 PM PST, 2 hours 9 minutes earlier.
Area forecast discussion, Jan 23, 12:15 PM PST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1215 PM PST THU JAN 23 2014
.UPDATE...
UPDATED TEMPERATURES AND FOR THE SOUTH END OF THE SAN JOAQUIN
VALLEY.
&&
.SYNOPSIS...
LARGE RIDGE OVER THE REGION WILL CONTINUE TO PRODUCE ABOVE
NORMAL HIGH TEMPERATURES...DRY CONDITIONS...AND MOSTLY CLEAR SKIES
ACROSS THE REGION.
&&
.UPDATE...
DOWNSLOPE WINDS HAD REACHED MEADOWS FIELD JUST BEFORE NOON.
SOUTHEAST WINDS WERE GUSTING TO 33 KTS /38 MPH/...AND ADIABATIC
WARMING BOOSTED THE TEMPERATURE TO 77 DEGREES...TYING THE RECORD
HIGH FOR TODAY. HAVE UPDATED THE FORECAST HIGHS FOR THE SOUTH END OF
THE SAN JOAQUIN VALLEY AND STARTED ADVISORY-LEVEL WINDS EARLIER.
&&
.PREVIOUS UPDATE... /ISSUED 1021 PST THU JAN 23 2014/
.UPDATE...
WINDS HAVE INCREASED WITH SUSTAINED WINDS AROUND 40 MPH AND GUSTS
OVER 50 MPH AT THE BASE OF THE GRAPEVINE...AND GUSTS OVER 45 MPH AT
BEAR VALLEY RIDGE. WINDS LIKELY WILL MEET ADVISORY/WARNING
THRESHOLDS IN PARTS OF THE HANFORD WARNING/FORECAST AREA THIS
AFTERNOON SO HAVE ADVANCED THE START OF THE HIGH WIND WARNING AND
BLOWING DUST ADVISORY TO EFFECTIVE IMMEDIATELY.
&&
.DISCUSSION...
WINDS HAVE BEGUN INCREASING WITH GUSTS OVER 40 MPH AT BEAR VALLEY
RIDGE AND OVER 35 MPH ON THE GRAPEVINE AND THE FAR SOUTH END OF
THE SAN JOAQUIN VALLEY. AT 1610Z /0810 PST/ THIS MORNING...THE
TEMPERATURE AT THE C.H.P. STATION AT THE BASE OF THE GRAPEVINE WAS
REPORTING A TEMPERATURE OF 70 DEGREES. HAVE RAISED TEMPERATURES IN
THE FAR SOUTH END OF THE VALLEY AND THE ADJACENT MOUNTAINS TODAY
THROUGH TONIGHT.
THE NEW NAM GUIDANCE HAS THE STRONGEST SURFACE-PRESSURE GRADIENTS
ACROSS THE CENTRAL CALIFORNIA INTERIOR AROUND 12-15Z /0400-0700
PST/ FRIDAY. THIS TRACKS WELL WITH THE TIMING OF THE WIND ADVISORY
FOR THE SAN JOAQUIN VALLEY AND THE HIGH WIND WARNING FOR THE KERN
COUNTY MOUNTAINS.
THE FORECAST REMAINS DRY FOR THE NEXT SEVEN DAYS...AND LIKELY
LONGER. FRESNO ALREADY HAS ITS DRIEST START TO JANUARY ON RECORD
AT 23 DAYS /INCLUDING TODAY/. THE PREVIOUS LONGEST DRY START WAS
21 DAYS /JANUARY 1-21/ IN 1903.
&&
.AVIATION...
IN THE SAN JOAQUIN VALLEY...AREAS OF MVFR VISIBILITIES IN HAZE
DURING THE NEXT 24 HOURS. AN INCREASE IN SOUTHEAST WINDS WILL OCCUR
AT THE SOUTH END AND WEST SIDE THIS AFTERNOON WITH LOCAL GUSTS OF
35 KNOTS OR GREATER THROUGH 18Z FRIDAY. AREAS OF IFR AND LOCAL LIFR
VISIBILITIES ARE POSSIBLE IN BLOWING DUST IN THESE AREAS AFTER
21Z TODAY.
IN THE KERN COUNTY MOUNTAINS...EAST WINDS OF 35 KNOTS OR GREATER
WILL OCCUR IN THE CANYONS AND PASSES THROUGH 18Z FRIDAY WITH LOCAL
GUSTS OF 60 KNOTS POSSIBLE.
VFR CONDITIONS CAN BE EXPECTED THROUGHOUT THE REMAINDER OF THE
CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS.
&&
.PREV DISC... /ISSUED 443 AM PST THU JAN 23 2014/
DISCUSSION...
MAINLY CLEAR AND DRY CONDITIONS THIS MORNING ACROSS CENTRAL
CALIFORNIA. A FORECAST CONCERN TODAY WILL BE THE POTENTIAL FOR
STRONG GUSTY WINDS ACROSS THE TEHACHAPI MOUNTAINS AND SOUTH AND
WEST SIDE OF THE VALLEY. THE VERY DRY CONDITIONS WILL LIKELY
PRODUCE AREAS OF BLOWING DUST LATE THIS AFTERNOON AND EVENING.
WHILE AN ELEVATED FIRE DANGER WILL EXIST THROUGH FRIDAY OVER THE
KERN AND TULARE COUNTY MOUNTAINS DUE TO THESE CONDITIONS AND DRY
FUELS.
THE HIGH WIND POTENTIAL WILL BE PRODUCE BY A STRONG OFFSHORE
PRESSURE GRADIENT DEVELOPING FROM THE GREAT BASIN TO THE SAN
FRANCISCO COAST. SHORT WAVE ENERGY MOVING SOUTH WILL HELP BUILD
SURFACE HIGH PRESSURE IN THE GREAT BASIN THIS MORNING. WHILE AT
THE SAME TIME A SHORT WAVE WILL PUSH SOUTH THROUGH NORTHERN
CALIFORNIA. A SURFACE LOW WILL DEVELOP AHEAD OF UPPER LOW OFF THE
MONTERREY COAST RESULTING IN THE STRONG OFFSHORE PGRADS. THE UPPER
LOW WILL PUSH BACK NORTH FRIDAY. HOWEVER THE STRONG PGRADS OVER
CENTRAL AND NCAL WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS FOR
MUCH OF FRIDAY. A SURGE OF HIGH LEVEL SUBTROPICAL MOISTURE WILL
PRODUCE SOME MID AND UPPER LEVEL CLOUD COVER FRIDAY AS THE MOVES
NORTH TOWARDS THE PACNW COAST.
THE PERSISTENT HIGH PRESSURE RIDGE WILL REBUILD IN PLACE NEAR THE
WEST COAST DURING THE WEEKEND AND CONTINUE TO DOMINATE OUR WEATHER
THROUGH AT LEAST EARLY NEXT WEEK. WITH CONTINUATION OF SUNNY DRY
WEATHER WITH AFTERNOON HIGHS MUCH ABOVE NORMAL.
&&
.AIR QUALITY ISSUES...
ON THURSDAY JANUARY 23 2014... UNHEALTHY IN FRESNO... KINGS AND
TULARE COUNTIES. UNHEALTHY FOR SENSITIVE GROUPS IN KERN AND MADERA
COUNTIES. FIREPLACE/WOOD STOVE BURNING IS PROHIBITED IN FRESNO...
KERN... KINGS... MADERA AND TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 01-23 72:1948 36:1962 52:2009 25:1962
KFAT 01-24 73:1953 41:1992 54:2000 24:1898
KFAT 01-25 70:2005 42:1895 57:1969 24:1949
KBFL 01-23 77:1970 42:1962 54:1970 21:1937
KBFL 01-24 77:1946 37:1949 53:2009 21:1937
KBFL 01-25 77:1924 39:1999 57:1969 22:1893
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 4 PM PST FRIDAY FOR THE KERN COUNTY
MOUNTAINS /CAZ095/.
BLOWING DUST ADVISORY UNTIL 4 PM PST FRIDAY FOR THE WEST CENTRAL AND
SOUTHERN SAN JOAQUIN VALLEY /CAZ089-091-092/.
&&
PUBLIC...SANGER
AVN/FW...DURFEE
PREV DISCUSSION...MV
SYNOPSIS...MV
WEATHER.GOV/HANFORDIn the hours before
Local storm report, Jan 23, 12:49 PM PST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1249 PM PST THU JAN 23 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM NON-TSTM WND GST 4 ENE LAMONT 35.29N 118.86W
01/23/2014 M45 MPH KERN CA MESONET
MESONET STATION LAMONT /AU562/
&&
NWS HANFORD CA
IRIS SYSTEMLocal storm report, Jan 23, 1:31 PM PST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
131 PM PST THU JAN 23 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM NON-TSTM WND GST 1 NNW GRAPEVINE 34.96N 118.94W
01/23/2014 M47 MPH KERN CA MESONET
MESONET STATION GRAPEVINE CHP /AT714/
&&
NWS HANFORD CA
IRIS SYSTEMLocal storm report, Jan 23, 1:38 PM PST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
138 PM PST THU JAN 23 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM NON-TSTM WND GST 3 SSE GRAPEVINE 34.90N 118.90W
01/23/2014 M58 MPH KERN CA MESONET
MESONET STATION GRAPEVINE PEAK /GVPC1/
&&
NWS HANFORD CA
IRIS SYSTEMNearby
Red Flag Warnings in California, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.